| Model Number |
G03562 |
| Medical Device Problem Code |
Material Protrusion/Extrusion (2979)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
05/31/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Common name & product code = dqx.Pma/510(k) number = pre-amendment.Customer name and address=(b)(6).Occupation = unknown.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
Event or Problem Description
It was reported that upon opening the amplatz extra-stiff support wire guide for a stent placement procedure, the tip of the wire was noted to be kinked and "pulling off".Photos of the device show mandril protrusion.The procedure was completed using another device.The device did not make patient contact.There was no impact to the patient.
Additional Manufacturer Narrative
Initial report: it was reported that upon opening the amplatz extra-stiff support wire guide for a stent placement procedure, the tip of the wire was noted to be kinked and "pulling off".Photos of the device show mandril protrusion.The procedure was completed using another device.The device did not make patient contact.There was no impact to the patient.Investigation ¿ evaluation: reviews of the complaint history, device history record, quality control procedures, and a visual inspection of the returned device were conducted during the investigation.The complainant returned an amplatz extra-stiff support wire guide to cook for investigation.The physical/visual examination of the returned device showed: the safety wire broken from the distal weld ball.The safety wire was protruding from the coils 6mm from the distal tip, with noted coil elongation.Additionally, a document-based investigation evaluation was performed.The evidence indicates the product was made to specifications.A review of the device history record showed no nonconforming events which could contribute to this failure mode.As there are no related non-conformances, adequate inspection activities have been established, there is objective evidence that the dhr was fully executed, and no other lot related complaints that have been received from the field, it was concluded that there is no evidence that nonconforming product exists in house or in field.No gaps were discovered in the quality control procedures for this device.Cook has concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.Based on the information provided and the examination of the returned product, cook has concluded that the main cause of the failure is transport/storage.We will continue our monitoring of similar complaints and have notified the appropriate personnel of this event.Per the quality engineering risk assessment no further action is required.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
Additional information was received on 03aug2020 noting that they did not note any damage on the device packaging and the storage condition for the complaint device was as requirement.
Additional Manufacturer Narrative
This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.